Alert archive / Wyoming / Tornado Warnings in 2013
Tornado Warning 27, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jul 29, 2013, 6:05 PM MDT for Laramie County, Wyoming. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2013, 6:05 PM MDT (00:05 UTC)
- Expired
- Jul 29, 2013, 6:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 27 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:06 PM MDT | TORNADO | 16 Nw Cheyenne, WY | DEBRIS OBSERVED. SEVERAL REPORTS FROM VARIOUS SOURCES. CORRECTED REPORT |
| Jul 29, 6:11 PM MDT | TORNADO | 14 Nw Cheyenne, WY | TORNADO HAS LIFTED NOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1939 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WFUS55 KCYS 300005
TORCYS
WYC021-300030-
/O.NEW.KCYS.TO.W.0027.130730T0005Z-130730T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 630 PM MDT
* AT 600 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR FEDERAL...AND
MOVING NORTHEAST AT 5 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...PUBLIC CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4145 10496 4126 10487 4119 10508 4130 10522
TIME...MOT...LOC 0005Z 239DEG 5KT 4127 10505
TORNADO...OBSERVED
HAIL...<.75IN
$$
TJT2 follow-up statements
901
WWUS55 KCYS 300013
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT MON JUL 29 2013
WYC021-300030-
/O.CON.KCYS.TO.W.0027.000000T0000Z-130730T0030Z/
LARAMIE WY-
613 PM MDT MON JUL 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL LARAMIE
COUNTY UNTIL 630 PM MDT...
AT 609 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR FEDERAL...AND
MOVING EAST AT 5 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4132 10513 4145 10496 4126 10487 4119 10508
TIME...MOT...LOC 0013Z 261DEG 5KT 4126 10503
TORNADO...OBSERVED
HAIL...<.75IN
$$
TJT454 WWUS55 KCYS 300024 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 624 PM MDT MON JUL 29 2013 WYC021-300034- /O.EXP.KCYS.TO.W.0027.000000T0000Z-130730T0030Z/ LARAMIE WY- 624 PM MDT MON JUL 29 2013 ...THE TORNADO WARNING FOR WEST CENTRAL LARAMIE COUNTY WILL EXPIRE AT 630 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4132 10513 4145 10496 4126 10487 4119 10508 TIME...MOT...LOC 0024Z 261DEG 5KT 4126 10501 $$ TJT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 29, 5:49 PM MDT, 16 minutes earlier.
Area forecast discussion, Jul 29, 5:49 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 549 PM MDT MON JUL 29 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 243 PM MDT MON JUL 29 2013 SHOWERS AND THUNDERSTORMS HAVE AGAIN DEVELOPED THIS AFTERNOON. THE RISK OF SEVERE STORMS IS LOW BUT NOT 100 PERCENT OUT OF THE QUESTION. LATEST MESO ANALYSIS FROM SPC SHOWING 1000-2000 J/KG MOST UNSTABLE CAPE WITH 30-35 KTS OF 0-6 KM SHEAR. THIS IS CERTAINLY ENOUGH FOR A FEW ISOLATED SEVERE THUNDERSTORMS BUT THE OVERALL THREAT IS LOW. MAIN CONCERN WITH ANY LARGER STORMS WOULD BE FOR MARGINAL SEVERE SIZED HAIL. THE OTHER CONCERN TONIGHT IS THIS POTENTIAL FOR LOCALLY HEAVY RAIN INTO THE MOUNTAIN THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE SNOWY AND SIERRA RANGE AHEAD OF A SHORTWAVE OVER NORTHERN UTAH. SHORTWAVE WILL CONTINUE ON ITS EAST- NORTHEAST TRACK TONIGHT...MOVING ALONG THE WYOMING/COLORADO BORDER. SHOULD SHOWERS AND THUNDERSTORMS TRAIN OVER BURN SCARS...FLASH FLOODING COULD BECOME POSSIBLE. SHOWERS AND THUNDERSTORMS WILL BECOME LESS NUMEROUS AFTER MIDNIGHT WITH THE LOSS OF LOW LEVEL INSTABILITY. MOST ACTIVITY SHOULD END BY LATE TONIGHT. SLIGHTLY DRIER UNDER WESTERLY FLOW ALOFT WILL BRING WARMER TEMPERATURES TOMORROW WITH LESSER CHANCES FOR THUNDERSTORMS TO MOST OF THE AREA. MAINLY EXPECTING ISOLATED THUNDERSTORMS DURING THE AFTERNOON WITH THE SEVERE THREAT VERY LOW. HIGHER CAPE VALUES SHOULD BE WELL EAST OF THE CWA SHOULD THE NAM VERIFY. SHOULD BE GARDEN VARIETY SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING. ISOLATED SHOWERS COULD LINGER INTO THE TUESDAY NIGHT AS A FRONTAL BOUNDARY MOVES THROUGH THE AREA. THIS BOUNDARY WITH LOW LEVEL COOLING WILL COMBINE WITH UPPER LEVEL RIDGING AND WARM AIR ALOFT WEDNESDAY TO MAINLY KEEP SHOWERS AND THUNDERSTORMS AT BAY WITH A CAP IN PLACE. LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 300 PM MDT MON JUL 29 2013 MINOR CHANGES ANTICIPATED THROUGH THIS PERIOD WITH THE PATTERN FEATURING AN UPPER RIDGE WAVERING ALONG OR JUST EAST OF THE ROCKY MTNS. MONSOONAL MOISTURE WILL PERSIST OVER THE AREA THUS WIDELY SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS WILL ALSO PERSIST...SOME DAYS A LITTLE MORE NUMEROUS THAN OTHER DUE TO WEAK HARD-TO-DISCERN IMPULSES MOVING ACROSS. LITTLE CHANGE IN TEMPERATURES LIKEWISE. SOME STRONGER STORMS MAY OCCUR OVER THE PLAINS THURSDAY AND FRIDAY AS INSTABILITY INCREASES SOME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON) ISSUED AT 544 PM MDT MON JUL 29 2013 CONVECTION TO CONTINUE THROUGH SUNSET...THEN DECREASE IN COVERAGE. A MORE WESTERLY DRY WINDS EXPECTED THIS EVENING THAT SHOULD KEEP THE OVERNIGHT HOURS VFR. SHOWERS AND THUNDERSTORMS RETURN TUESDAY AFTERNOON...THOUGH COVERAGE SHOULD BE LESS. && .FIRE WEATHER... ISSUED AT 243 PM MDT MON JUL 29 2013 ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THIS WEEK SO MINIMAL FIRE WEATHER CONCERNS. WINDS WILL GENERALLY BE LIGHT SIDE AND HUMIDITIES ON THE HIGH SIDE. THE ONE EXCEPTION WILL BE TUESDAY AFTERNOON OVER CARBON COUNTY WHERE MARGINAL RED FLAG CONDITIONS WILL BE POSSIBLE IN LOWER ELEVATIONS FOR A BRIEF PERIOD OF TIME. OTHERWISE EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS NEARLY EVERY DAY THIS WEEK. THE MAIN CHANCES WILL BE IN THE AFTERNOON AND EVENING BUT SOME OVERNIGHT PRECIPITATION WILL BE POSSIBLE A FEW NIGHTS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...LIEBL LONG TERM...RE AVIATION...CLAYCOMB FIRE WEATHER...LIEBL
Hazardous weather outlook, Jul 29, 3:00 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT MON JUL 29 2013 WYZ101>119-301215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 300 PM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND OVER SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SEVERE STORMS GENERALLY ARE NOT EXPECTED...HOWEVER A FEW SEVERE THUNDERSTORM ARE NOT OUT OF THE QUESTION EAST OF THE LARAMIE RANGE WITH HAIL TO THE SIZE OF QUARTERS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING MAINLY ALONG AND EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-301215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 300 PM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND OVER SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SEVERE STORMS GENERALLY ARE NOT EXPECTED...ALTHOUGH A FEW SEVERE THUNDERSTORM ARE NOT OUT OF THE QUESTION WITH HAIL TO THE SIZE OF QUARTERS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE LIEBL
In the hours before
Special weather statement, Jul 29, 4:06 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 406 PM MDT MON JUL 29 2013 WYZ106-107-292245- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 406 PM MDT MON JUL 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 445 PM MDT... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF WHEATLAND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... GRAYROCKS RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND 94. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4225 10467 4192 10467 4209 10516 4227 10512 TIME...MOT...LOC 2206Z 279DEG 14KT 4216 10501 TJT
Special weather statement, Jul 29, 4:22 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 422 PM MDT MON JUL 29 2013 WYZ107-108-118-119-292300- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 422 PM MDT MON JUL 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE... NORTHERN LARAMIE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES UNTIL 500 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CHUGWATER...OR 32 MILES NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN GOSHEN AND NORTHERN LARAMIE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4151 10441 4132 10456 4158 10487 4168 10475 TIME...MOT...LOC 2222Z 307DEG 12KT 4160 10470 TJT
Local storm report, Jul 29, 4:33 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 11 N WHEATLAND 42.21N 104.96W
07/29/2013 E0.50 INCH PLATTE WY LAW ENFORCEMENT
&&
DDEALLocal storm report, Jul 29, 4:40 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 11 N WHEATLAND 42.21N 104.96W
07/29/2013 E1.00 INCH PLATTE WY LAW ENFORCEMENT
THE HAIL IS PILING UP ALONG THE INTERSTATE 25 NEAR MILE
POST 91.
&&
DDEALSpecial weather statement, Jul 29, 4:53 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 453 PM MDT MON JUL 29 2013 WYZ107-108-292345- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 453 PM MDT MON JUL 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 545 PM MDT... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF GUERNSEY...OR 14 MILES NORTH OF WHEATLAND...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUERNSEY CAMPGROUND... GUERNSEY... FORT LARAMIE NATIONAL HISTORIC SITE... HARTVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4245 10457 4217 10452 4218 10497 4234 10503 TIME...MOT...LOC 2253Z 257DEG 14KT 4225 10487 TJT
Special weather statement, Jul 29, 5:30 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 530 PM MDT MON JUL 29 2013 WYZ107-300015- EAST PLATTE COUNTY WY- 530 PM MDT MON JUL 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE COUNTY UNTIL 615 PM MDT... AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF SIBLEY PEAK...OR 19 MILES NORTH OF WHEATLAND...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TWO MOON CAMPGROUND... GUERNSEY CAMPGROUND... HARTVILLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 94 AND 105. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4259 10479 4234 10465 4224 10506 4237 10511 TIME...MOT...LOC 2330Z 241DEG 13KT 4233 10502 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jul 30, 5:13 PM MDT | Special Weather Statement | CYS | Niobrara | 32 min |
Nearby
Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.